# SDR 07FDEA00180

- Difficulty date: January 26, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Maint Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR CUTOUT STRUCTURE UPPER SEAL ANGLE ATTACH CASTING HAS 2 MISDRILLED HOLES.  FABRICATED NEW UPPER SEAL ANGLE REF AAR NON-ROUTINE 11701-2000-0011 FOR FABRICATION OF UPPER SEAL ANGLE.  CLASSIFIED AS A MAJOR REPAIR.
